# SDR DL757971519

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Compt
- Component: 2156204A
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EQUIP COOLING SMOKE LIGHT CAME ON DURING FLT CLIMBOUT.  STATUS MESG OVERBOARD EXH VLV BOTH RECIRC FANS SHUT OFF, NO EVIDENCE OF SMOKE IN AC.  ALSO HAD FWD EQUIP SMOKE MSG.  FWD EQUIP COOLING SMOKE DET TS164 FAILED.  REPLACED     DETECTOR AND SYS CK NML.
